Heavy Rain, Duval
- When
- June 25, 1:00 AM EST to June 27, 1:00 AM EST
- Where
- Duval County, Wesconnett
- Reported by
- TRAINED SPOTTER
- Coordinates
- 30.335, -81.648 (the zone’s center; the record gives no point)
05 inches was measured.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Storm total rainfall of 9.05 inches was measured.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 24, 8:45 PM EST, 4 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 945 PM EDT FRI JUN 24 2005 .SHORT TERM...INTERACTION OF A TROPICAL WAVE E OF THE AREA AND A LARGE SHEARED UPPER LOW OVER THE NE GOMEX AND N FL CONTINUING TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND A FEW EMBEDDED TSTMS ACROSS THE ATLC COASTAL WATERS AND THE SE 1/2 OF THE COUNTY WARNING AREA. THIS MASS HAS BEEN PIVOTING TOWARD THE COAST LATE THIS AFTN AND THIS EVENING AS DRIER AIR FROM THE NW PUNCHES INTO THE S AND SE SIDES OF THE UPPER SYSTEM. THIS HAS SHUNTED MUCH OF THE DEEP TROPICAL MOISTURE PLUME E OF THE BAHAMAS. THE MAIN SOURCE OF MOISTURE FOR OUR ONGOING PRECIP APPEARS TO BE WHICH CAN BE RIPPED INTO THE CIRCULATION FROM THE W SIDE OF THE MOISTURE PLUME. AS A RESULT...THE 00Z SOUNDING STILL RELATIVELY DRY CONSIDERING THE PROXIMITY OF THE PLUME WITH 1.60 INCHES OF PRECIP H2O. 18Z MODELS ARE IN FAIR AGREEMENT THAT MOST OF THE PRECIP WILL CONTINUE TO SLOWLY PIVOT N...IMPEDED BY HIGH PRESSURE RIDGE FROM S NEW ENGLAND TO THE MID MS VALLEY. IN ADDITION...DRY AIR FROM THE NW WILL CONTINUE TO BE ENTRAINED INTO THE BROAD CIRCULATION. AS A RESULT...MAY TWEAK THE ZONES TO INDICATE POPS A BIT CLOSER TO CLIMO OVER THE S 1/3 OF THE AREA...POSSIBLY ALONG WITH PARTLY CLOUDY SKIES. WILL ALSO CUT BACK A BIT ON THE LOCALLY HEAVY RAIN VERBIAGE...ALTHO WILL KEEP FOR GA ZONES. ALTHO HEAVY RAINS ARE POSSIBLE ACROSS ALL COASTAL ZONES TONIGHT...APPEARS BIGGEST THREAT OF HEAVY RAIN WILL SHIFT TO COASTAL SE GA ON SAT. WILL HOLD OFF ON ANY OTHER CHANGES UNTIL THE MIDNIGHT SHIFT CAN EVALUATE 00Z MODEL DATA. && .MARINE...AS SFC TROF OR LOW PRESSURE SHIFTS N...WINDS SHOULD BE REDUCED OVER FL WATERS SAT. MAY SPLIT COASTAL ZONES AND LEAN IN THIS DIRECTION...BUT WILL LEAVE ANY WHOLESALE CHANGES TO THE MID SHIFT. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...SMALL CRAFT ADVISORY ALTAMAHA SOUND GA TO FLAGLER BEACH FL OUT TO 60 NM. && CARROLL/TRABERT/KEEGAN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1050 PM EDT FRI JUN 24 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-251000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1050 PM EDT FRI JUN 24 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...HIGH RISK OF RIP CURRENTS AT AREA BEACHES... ...LOCALLY HEAVY RAINFALL POSSIBLE... NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO WRAP INTO THE AREA AS AN UPPER LOW OVER NORTH FLORIDA SLOWLY SHIFTS NORTH. LOCALLY HEAVY RAINFALL IS POSSIBLE...MAINLY IN COASTAL COUNTIES. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE ALONG THE ATLANTIC COAST OVERNIGHT. THERE IS A HIGH RISK OF RIP CURRENTS TODAY AT AREA BEACHES. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR DETAILS. A RIVER FLOOD WARNING CONTINUES FOR THE SANTA FE RIVER. PLEASE REFER TO LATEST FLOOD STATEMENT FOR MORE DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PIVOT NORTH ACROSS THE AREA ON SATURDAY. LOCALLY HEAVY RAINFALL WILL CONTINUE...MAINLY ACROSS SOUTHEAST GEORGIA AND COASTAL NORTHEAST FLORIDA...WHERE ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES ARE POSSIBLE. THERE WILL BE A HIGH RISK OF RIP CURRENTS THIS WEEKEND CONTINUING INTO EARLY NEXT WEEK. PLEASE REFER TO THE LATEST SURF ZONE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL
The national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5453871.